# SDR SWAA2017022312037

- Difficulty date: February 16, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,845 hours, 24,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 540 BETWEEN BL 0 TO RBL 24.5.  R&R INTERCOSTAL IAW SRM AND DWG.
